A note on a result of Bateman and Chowla
Acta Arithmetica, Tome 93 (2000) no. 2, pp. 139-148
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_93_2_139_148,
author = {P. Codec\`a and M. Nair},
title = {A note on a result of {Bateman} and {Chowla}},
journal = {Acta Arithmetica},
pages = {139--148},
year = {2000},
volume = {93},
number = {2},
doi = {10.4064/aa-93-2-139-148},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-93-2-139-148/}
}
P. Codecà; M. Nair. A note on a result of Bateman and Chowla. Acta Arithmetica, Tome 93 (2000) no. 2, pp. 139-148. doi: 10.4064/aa-93-2-139-148
Cité par Sources :